MAUDE Adverse Event Report: ARGON MEDICAL DEVICES INTRACATH 22GA X 8" I.V. CATHETER/NEEDLE (19GA X 2" NEEDLE)

ARGON MEDICAL DEVICES INTRACATH 22GA X 8" I.V. CATHETER/NEEDLE (19GA X 2" NEEDLE)
Model Number 384902
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Hello, we recently had an intracath failure where that catheter broke off while placed in a patient.I was wondering if you have had any defects reported with your 22g x8" intracaths (ref#384902).I would appreciate the opportunity to discuss this with a quality assurance representative.Email is the best method of contact.Additional information received indicating remaining portion migrated to the patient's lung tissue.Transferred patient to another facility.Unsure of outcome at this point.A new intracath was not placed.Lot number: 11552911 (packaging not available at time of incident but this is the only lot number we have currently in the hospital.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.According to the customer, there was no sample available for review.Additionally, there has been no visual evidence provided to support the alleged reported issue.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.There have been no other complaints found to be related to this lot number.

Brand Name
INTRACATH 22GA X 8" I.V. CATHETER/NEEDLE (19GA X 2" NEEDLE)
Common Device Name
INTRACATH
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19244139
Report Number0001625425-2024-01012
Device Sequence Number12608511
Product Code FOZ
UDI-Device Identifier00886333210121
UDI-Public(01)00886333210121(17)281227(10)11552911
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K821372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384902
Device Lot Number11552911
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown